Translator Disclaimer
November 2015 Supermartingales as Radon–Nikodym densities and related measure extensions
Nicolas Perkowski, Johannes Ruf
Ann. Probab. 43(6): 3133-3176 (November 2015). DOI: 10.1214/14-AOP956

Abstract

Certain countably and finitely additive measures can be associated to a given nonnegative supermartingale. Under weak assumptions on the underlying probability space, existence and (non)uniqueness results for such measures are proven.

Citation

Download Citation

Nicolas Perkowski. Johannes Ruf. "Supermartingales as Radon–Nikodym densities and related measure extensions." Ann. Probab. 43 (6) 3133 - 3176, November 2015. https://doi.org/10.1214/14-AOP956

Information

Received: 1 September 2013; Revised: 1 July 2014; Published: November 2015
First available in Project Euclid: 11 December 2015

zbMATH: 1356.60070
MathSciNet: MR3433578
Digital Object Identifier: 10.1214/14-AOP956

Subjects:
Primary: 60A10, 60G44, 60H99

Rights: Copyright © 2015 Institute of Mathematical Statistics

JOURNAL ARTICLE
44 PAGES


SHARE
Vol.43 • No. 6 • November 2015
Back to Top